# SDR CALA2023063002103

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Deformed
- Location: #1 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING AT #1 SLAT #3 TRACK FIXED L/E SKIN CUT-OUT DEFORMED/DENTED. EVALUATED DAMAGE IAW A319 SRM 57-41-11-263-009 AND FOUND OUT OF LIMITS AND REPIARED IAW A319 SRM 57-41-11-300-037. EMP: V934583 WC: 58329 STA: ST ENG BFM.
